THERMAL SCIENCE

International Scientific Journal

ON EXACT SOLUTIONS FOR NEW COUPLED NONLINEAR MODELS GETTING EVOLUTION OF CURVES IN GALILEAN SPACE

ABSTRACT
In this work, the new coupled nonlinear partial differential equations (CNLPDEs) getting the time evolution of the curvatures of the evolving curve are derived in the Galilean space. Exact solutions for these new CNLPDEs are obtained. Finally, Lie symmetry analysis is performed on these new CNLPDEs and the algebra of Lie point symmetries of these new equations is found.
KEYWORDS
PAPER SUBMITTED: 2018-10-15
PAPER REVISED: 2018-11-20
PAPER ACCEPTED: 2019-01-17
PUBLISHED ONLINE: 2019-03-09
DOI REFERENCE: https://doi.org/10.2298/TSCI181015036K
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2019, VOLUME 23, ISSUE Supplement 1, PAGES [S227 - S233]
REFERENCES
  1. Hasimoto, H., A Soliton on a Vortex Filament, J. Fluid Mech.,51 (1972), 3, pp. 477-485
  2. Lamb, G. L., Solitons on Moving Space Curves, J. Math. Phys.,18 (1977), 8, pp. 1654-1661
  3. Abdel-All, N. H., et al., Evolution of Curves via the Velocities of the Moving Frame, J. Math. Comput. Sci.,2 (2012), 5, pp. 1170-1185
  4. Abdel-All, N. H., et al., Geometry of Evolving Plane Curves Problem via Lie Group Analysis, Stud.Math. Sci.,2 (2011), 1, pp. 51-62
  5. Ogrenmis, A. O. et al., Inextensible Curves in the Galilean Space, Int. J. Phys. Sci., 5 (2010), 9, pp. 1424-1427
  6. Yuzbasi, Z.K., et al., Inelastic Flows of Curves on Light Like Surfaces, Mathematics, 6 (2018), 11, pp. 224
  7. Yuzbasi, Z. K., et al., A Note on Inextensible Flows of Partially & Pseudo Null Curves in E_1^4, Pre-spacetime J., 7 (2016), 5, pp. 818-827
  8. Khater, A. H., et al., Nonlinear Dispersive Instabilities in Kelvin-Helmhooltz Magnetohynamic Flows, Phys. Scrip., 67 (2003), 4, pp. 340-349
  9. Khater, A. H., et al., General Soliton Solutions of an N-Dimensional Nonlinear Schroudinger Equation, IL Nuovo Cimento (B),115 (2000), 11, pp. 1303-1312
  10. Biswas, A., et al., Solitons in Optical Materials by Functional Variable Method and First Integral Ap-proach, Frequenz,68 (2014), 11-12, pp. 525-530
  11. Mirzazadeh, M., et al., Optical Solitons in Nonlinear Directional Couplers by Sine-Cosine Function Method and Bernoulli’s Equation Approach, Nonl. Dyn.,81 (2015), 4, pp. 1933-1949
  12. Yildirim, Y., et al., Lie Symmetry Analysis and Exact Solutions to N-Coupled Nonlinear Schrödinger’s Equations with Kerr and Parabolic Law Nonlinearities, Rom. J. of Phys.,63 (2018), 103, pp. 1-12
  13. Bansal, A., et al., Optical Soliton Perturbation with Radhaskrishnan-Kundu-Lakshmanan Equation by Lie Group Analysis, Optik, 163 (2017), Jun, pp. 137-141
  14. Biswas, A., et al., Conservation Laws for Gerdjikov-Ivanov Equation in Nonlinear Fiber Optics and PCF, Optik, 148 (2017), Nov., pp. 209-214
  15. Bansal, A., et al., Optical Solitons and Group Invariant Solutions to Lakshmanan–Porsezian–Daniel Mod-el in Optical Fibers and PCF, Optik,160 (2018), May, pp. 86-91
  16. Morris, R., et al., On Symmetries, Reductions, Conservation Laws and Conserved Quantities of Optical Solitons with Inter-Modal Dispersion, Optik,124 (2013), 21, pp. 5116-5123
  17. Fakhar, K., et al., Symmetry Reductions and Conservation Laws of the Short Pulse Equation, Optik, 127(2016), 21, pp. 10201-10207
  18. Hashemi, M. S., et al., Lie Symmetry Analysis of Steady-State Fractional Reaction-Convection-Difusion Equation, Optik, 138 (2017), June, pp. 240-249
  19. Yuzbasi, Z. K., et al., Lie Symmetry Analysis and Exact Solutions of Tzitzeica Surpaces PDE in Galilean Space, J. Adv. Phys.,7 (2018), 1, pp. 88-91
  20. Pavkovic, B. J., et al., The Equiform Differential Geometry of Curves in the Galilean Space G3, Glasnik Math.,22 (2008), 42, pp. 449-457
  21. Lipschutz, M., Theory and Problems of Differential Geometry, Schaum’s Outline Series, McGraw-Hill, Ney York, USA, 1969
  22. Sahin, T., Intrinsic Equations for a Generalized Relaxed Elastic Line on an Oriented Surface in the Gali-lean Space, Acta Math. Sci.,33 (2013), 3, pp. 701-711
  23. Baldwin, D., et al., Symbolic Computation of Exact Solutions Expressible in Hyperbolic and Eliptic Functions for Nonlinear PDEs, J. Symb. Comput.,37 (2004), 6, pp. 669-705
  24. Olver, P. J., Applications of Lie Groups to Differential Equations, 2nd ed., G.T.M, Springer-Verlag. New York, USA, 1993
  25. Bluman, G., et al.,Symmetry and Integration Methods for Differential Equations, Springer Science & Business Media, New York, USA, 2008

© 2019 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence